Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Repeated Vertigo with Visual problem

Hi, I had first symptoms of vertigo four years ago and then it was repeated twice, although I had no symptoms for the last three years. Recently I have started exercising and vertigo has repeated. Although it was only a heavy feeling in the back of the head even pain - when changing my head position while lying, three weeks have passed and now I seem to have some visual problems and feeling of using mind, is that serious? Many Thanks! I am 34.
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Nino me,
Thanks for query,
You have not mentioned your age,If you are elderly,you might have cervical spondilitis causing vertigo.
If you got some problem in the ear like middle ear infection,auto sclerosis you may get positional vertigo.
If there is problem in the eye like change of number may get vertigo.
I think you will be satisfy with my answer.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor